# SDR DXTA2025012001982

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6052
- Aircraft time: 8,009 hours, 4,409 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ENGINE OVERTEMP: FOLLOWING LEFT ENGINE START ITT ROSE RAPIDLY ACCOMPANIED BY A RED HOT MESSAGE ON THE ITT GAUGE.  TEMP CONTINUED TO RISE AND CREW TERMINATED THE START AT 804Â°. CREW FOLLOWED THE HOT START QRH PROVEDURE.  ALSO, THE MARSHALER HAD A CONCERNED LOOK AT THE SAME TIME THE HOT MESSAGE WAS DISPLAYED. FOLLOWIMG SHUTDOWN, THE MARHALLER INFORMED ME THAT HE SAW A LARGE PUFF OF WHITE SMOKE. CORRECTIVE ACTION: PERFORMED GVI OF ENGINE INLET AND EXHAUST. OPS CHECK GOOD. IAW CL650 AMM REF TASK 76-10-00-720-801
